MathSciNet Relay Station
MathSciNet bibliographic data
MR2483839 13D45
Takahashi, Ryo; Yoshino, Yuji; Yoshizawa, Takeshi Local cohomology based on a nonclosed support defined by a pair of ideals. J. Pure Appl. Algebra 213 (2009), no. 4, 582–600.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement